Mathematical Model of Two-Degree-of-Freedom Direct Drive Induction Motor Considering Coupling Effect



Si, Jikai, Xie, Lujia, Han, Junbo, Feng, Haichao, Cao, Wenping and Hu, Yihua ORCID: 0000-0002-1007-1617
(2017) Mathematical Model of Two-Degree-of-Freedom Direct Drive Induction Motor Considering Coupling Effect. Journal of Electrical Engineering and Technology, 12 (3). 1227 - 1234.

[img] Text
Mathematical Model of Two-Degree-of-Freedom Direct Drive Induction Motor Considering Coupling Effect1.doc - Accepted Version

Download (3MB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 05 May 2017 10:23
Last Modified: 13 May 2021 23:10
DOI: 10.5370/jeet.2017.12.3.1227
URI: https://livrepository.liverpool.ac.uk/id/eprint/3007257